# SDR C2XA97IA328

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145
- Aircraft serial: 145011
- Engine: Allsn AE3007A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23069253
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLT 4152 - DURING FLIGHT, CREW NOTICED THE NR 1 ENGINE N1 WAS LOW.  THE ENGINE WENT INTO AUTO SHUTDOWN AND AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE B-SYSTEM FADEC IAW EMB-145 MM CHAPTER 73-22-01 AND AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
